# SDR DHL9774101C

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT, CORROSION ON INTERCOSTAL LOWER FLANGE BY STR 29R BETWEEN STA 580 AND 600.  REMOVED FASTENERS, CUT OUT DAMAGED AREA OF INTERCOSTAL, INSTALLED ANGLE REPAIR PER SRM 51-40-3, REINSTALLED INTERCOSTAL.
